# SDR GTIA040100

- Difficulty date: January 8, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLOOR PANEL UNDER F/O SEAT CORROSION AND GOUGE IN UPPER SURFACE.  BROKEN TRIM SUPPORT.  DISBONDED INNER SIDE STRIPS.  FABRICATED NEW FLOOR PANEL.  (M)
